| Model Number |
20226 |
| Medical Device Problem Code |
Entrapment of Device (1212)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
05/01/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Date of event: (b)(6) 2019; used (b)(6) 2019 as event date since the correct date was not provided.
Event or Problem Description
It was reported that catheter entrapment occurred.A 7.0x30x75cm express ld iliac/biliary stent was selected for use.However, during preparation, it was noted that the stent got caught over the wire.There were no patient complications reported.